# SDR ERAA093712

- Difficulty date: December 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Defective
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 212001759101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAD BEARING FROM STOCK.  REMOVED DEFECTIVE BEARING FROM BELLCRANK.  INSTALLED NEW BEARING IAW MFG-ALL-SPM.
